Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential
Artikel i vetenskaplig tidskrift, 2008

We find the asymptotics of the distribution of eigenvalues of the Landau Hamiltonian perturbed by an electric potential with respect to the parameter describing the expansion.

Landau levels

Eigenvalus

asymptotics of spectrum

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Alexander Sobolev

Spectral Theory of Differential Operators: M. Sh. Birman 80th Anniversary Collection. AMS Translations II

0-8218-47 (ISSN)

Vol. 225 169-190

Ämneskategorier

Matematisk analys